You are here:

Dr. Kevin Leckey

Statistik in den Ingenieurwissenschaften


Room M 740
+49 231 755 - 5409
Fakultät Statistik
Technische Universität Dortmund
44221 Dortmund

Office Hours

by appointment


Research topics

  • Technometrics
  • Robust statistics (data depths in particular)
  • Stochastic analysis of algorithms



  • Lecture "Wahrscheinlichkeitsrechnung und Statistik in den Ingenieurwissenschaften" (WS 18/19)



  • Leckey, K. (2019) On densities for solutions to stochastic fixed point equations. Random Structures & Algorithms 54(3), 528-558.
  • Leckey, K.,  Neininger, R. and Sulzbach, H. (2019) Process convergence for the complexity of Radix Selection on Markov sources. Stochastic Processes and their Applications 129(2), 507-538.
  • Leckey, K. and Neininger, R. (2013) Asymptotic analysis of Hoppe trees. Journal of Applied Probability 50, 228-238.


Proceedings/Extended Abstracts

  • Leckey, K., Neininger, R. and Sulzbach, H. (2014) Analysis of radix selection on Markov sources. Proceedings of the 25th International Conference on Probabilistic, Combinatorial and Asymptotic Methods for the Analysis of Algorithms (AofA 14), 253-264.
  • Leckey, K., Neininger, R. and Szpankowski, W. (2013) Towards More Realistic Probabilistic Models for Data Structures: The External Path Length in Tries under the Markov Model. Proceedings of ACM-SIAM Symposium on Discrete Algorithms (SODA),  877-886.


Submitted Papers in Revision

  • Leckey, K., Mitsche, D. and Wormald, N. The height of depth-weighted random recursive trees. Submitted for publication.
  • Leckey, K. and Wormald, N. A Limit Theorem for the Six-length of Random Functional Graphs with a Fixed Degree Sequence. Submitted for publication.
  • Leckey, K., Neininger, R. and Szpankowski, W. A Limit Theorem for Radix Sort and Tries with Markovian Input. Submitted for publication.


Published thesis

  • Leckey, K. (2015) Probabilistic Analysis of Radix Algorithms on Markov Sources. Doctoral Thesis, published by the Univ.-Bibliothek Frankfurt am Main.
  • Leckey, K. (2012) Asymptotische Eigenschaften von Hoppe-Bäumen (in German). Master's Thesis, published by the Univ.-Bibliothek Frankfurt am Main.